On the locally fine construction in uniform spaces, locales and formal spaces
Acta Universitatis Carolinae. Mathematica et Physica, Tome 46 (2005) no. 1, pp. 27-47
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2005_46_1_a3,
author = {Hohti, Aarno},
title = {On the locally fine construction in uniform spaces, locales and formal spaces},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {27--47},
year = {2005},
volume = {46},
number = {1},
mrnumber = {2195568},
zbl = {1139.54317},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2005_46_1_a3/}
}
TY - JOUR AU - Hohti, Aarno TI - On the locally fine construction in uniform spaces, locales and formal spaces JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 2005 SP - 27 EP - 47 VL - 46 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUCMP_2005_46_1_a3/ LA - en ID - AUCMP_2005_46_1_a3 ER -
Hohti, Aarno. On the locally fine construction in uniform spaces, locales and formal spaces. Acta Universitatis Carolinae. Mathematica et Physica, Tome 46 (2005) no. 1, pp. 27-47. http://geodesic.mathdoc.fr/item/AUCMP_2005_46_1_a3/